| Model Number |
MMT-326A |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the customer received an insulin flow blocked alarm.Blood glucose level at the time of the incident was 20.0 mmol/l.No harm requiring medical intervention was reported.The pump will not be returned for analysis.No product is expected to return for analysis.